# SDR ASAA2023092445518

- Difficulty date: September 24, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTCARGO DOOR CUT OUT SILL AREA CORRODED.BS 799- BS 842. RBL28. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT DOOR THRESHOLD WEB PER B737-900ER SRM 53-60-15-1A-1.2A ORIGINAL MATERIAL THKS .045 PER B737-900ER SRM 53-60-15-0I-1 REMOVED .015 MATERIAL, REMAINING MAT'L .030 FOUND TO BE OUT OF LIMITS PER B737-900ER SRM 53-60-15-1A-1.4.G.2. REMOVED WEB IAW ASA B737-900ER SRM 51-40-02 RECEIVED NEW WEB P/N 146A8123U6 PO#0 LOCATED AND DRILLED IAW BAC 146A8340 REV- AND B737-900 SRM 51-40-02 ASSEMBLED AFT CARGO WEP N/P'S IAW BAC DWG 146A8123 REV- INSTALLED NEW WEB IAW BAC DWG 146A8340 AND ASA B737-900ER SRM 51-40-02.
